Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4368
Title: On the Tensor Product of Sections of Vector Bundles on an Algebraic Curve
Authors: Baiesi, M.
Ballico, E.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M. Baiesi, E. Ballico, "On the Tensor Product of Sections of Vector Bundles on an Algebraic Curve", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 1-17.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
Here we study several properties of spanned vector bundles on an algebraic
curve X. In particular we study the multiplication map $H^{0}\left(X,E\right)\otimes H^{0}\left(X,F\right)\rightarrow H^{0}\left(X,E,\otimes F\right).$
Type: Article
URI: http://hdl.handle.net/10077/4368
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
BaiesiBallicoRendMat29.pdf226.62 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

654
Last Week
10
Last month
checked on Jun 15, 2021

Download(s) 20

278
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.